Main content

Analytic Results for the Eigenvalues of Certain Tridiagonal Matrices

Show full item record

Title: Analytic Results for the Eigenvalues of Certain Tridiagonal Matrices
Author: Willms, Allan R.
Abstract: The eigenvalue problem for a certain tridiagonal matrix with complex coefficients is considered. The eigenvalues and eigenvectors are shown to be expressible in terms of solutions of a certain scalar trigonometric equation. Explicit solutions of this equation are obtained for several special cases, and further analysis of this equation in several other cases provides information about the distribution of eigenvalues.
URI: http://hdl.handle.net/10214/6606
Date: 2008
Terms of Use: All items in the Atrium are protected by copyright with all rights reserved unless otherwise indicated.
Related Publications: SIAM J. Matrix Anal. Appl. 30 (2) (2008) 639-656.


Files in this item

Files Size Format View Description
Willms_SIMAX_2008.pdf 313.5Kb PDF View/Open Main article - publisher's version

This item appears in the following Collection(s)

Show full item record

http://creativecommons.org/licenses/by-nc-nd/2.5/ca/ Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by-nc-nd/2.5/ca/